# SDR UPS07M50058

- Difficulty date: March 28, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RHW, INBD FLAP LOWER AFT INBD AND OUTBD SEGMENTS NEED RE-SKIN.  RHW I/B FLAP LWR AFT I/B AND O/B SEGMENTS REMOVED.  RHW RELATED PARTS AND I/B FLAP I/B AND O/B SEGMENTS LWR SKINS REMOVED.  NEW SKINS FAB PER DWG ARC2736 AND ARC2444.  NEW SKINS REPROTECTED, PAINTED AND INSTALLED.  RHW  I/B FLAP I/B AND O/B SEGMENTS REINSTALLED.  REWORK AREA PAINTED TOP CO AT PER SRM51-21-02 VOL II REV 39.
